uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Moment convergence in conditional limit theorems
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2001 (English)In: JOURNAL OF APPLIED PROBABILITY, ISSN 0021-9002, Vol. 38, no 2, 421-437 p.Article in journal (Refereed) Published
Abstract [en]

Consider a stun Sigma (N)(1) Y-i of random variables conditioned on a given value of the sum Sigma (N)(1) X-i of some other variables, where Xi and Yi are dependent but the pairs (Xi, Yi) form an i.i sequence. We consider here the case when each Xi is dis

Place, publisher, year, edition, pages
APPLIED PROBABILITY TRUST , 2001. Vol. 38, no 2, 421-437 p.
Keyword [en]
conditional distribution; limit theorem; moment convergence; occupancy; hashing; random forest; branching process
Identifiers
URN: urn:nbn:se:uu:diva-36597OAI: oai:DiVA.org:uu-36597DiVA: diva2:64496
Note
Addresses: Janson S, Uppsala Univ, Dept Math, POB 480, SE-75106 Uppsala, Sweden. Uppsala Univ, Dept Math, SE-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-13

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 375 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf